| Model Number |
N/A |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the modular cup inserter threaded adapter would not screw into the cup and the threads on the shaft seem to be worn down.No adverse consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 02070.The device will not be returned for analysis as it remains implanted.However, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided for the g7 osseoti 3 hole shell; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information on the reported event.